Existence and global stability of periodic solutions of a discrete ratio-dependent food chain model with delay. (English) Zbl 1073.93050

A discrete ratio-dependent food chain model with delays is considered. Sufficient conditions for the global existence of positive periodic solutions are derived. These conditions ar similar to those for the corresponding continuous system. By means of constructing a suitable Lyapunov function, sufficient conditions for the global stability of positive periodic solutions are also obtained. The problems considered are associated with the study of a multispecies population interaction in a periodic environment.


93D20 Asymptotic stability in control theory
93C55 Discrete-time control/observation systems
92D25 Population dynamics (general)
Full Text: DOI


[2] Agarwal, R. P.; Wong, P. J.Y., Advance Topics in Difference Equations (1997), Kluwer Publisher: Kluwer Publisher Dordrecht · Zbl 0914.39005
[3] Cosner, C.; DeAngelis, D. L.; Ault, J. S.; Olson, D. B., Effects of spatial grouping on the functional response of predators, Theoret. Population Biol., 56, 65-75 (1999) · Zbl 0928.92031
[4] Fan, M.; Wang, K., Periodicity in a delayed ratio-dependent predator-prey system, J. Math. Anal. Appl., 262, 179-190 (2001) · Zbl 0994.34058
[5] Fan, M.; Wang, K., Periodic solution of a discrete time nonautonomous ratio-dependent predator-prey system, Math. Comput. Modell., 35, 951-961 (2002) · Zbl 1050.39022
[6] Freedman, H. I., Deterministic Mathematics Models in Population Ecology (1980), Marcel Dekker: Marcel Dekker New York · Zbl 0448.92023
[7] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations (1977), Springer: Springer Berlin · Zbl 0326.34021
[8] Murry, J. D., Mathematical Biology (1989), Springer-Verlag: Springer-Verlag New York
[9] Nicholson, A. J., The balance of animal population, J. Animal Ecol., 2, 132-178 (1993)
[10] Huo, H. F.; Li, W. T., Periodic solution of a periodic two-species competition model with delays, Int. J. Appl. Math., 12, 13-21 (2003) · Zbl 1043.34074
[11] Huo, H. F.; Li, W. T.; Cheng, S. S., Periodic solutions of two-species diffusion models with continuous time delays, Demonstratio Mathematica, 35, 433-446 (2002) · Zbl 1013.92035
[12] Huo, H. F.; Li, W. T., Periodic solution of a delayed ratio-dependent food chain model, Taiwan. J. Math., 8, 211-222 (2004) · Zbl 1064.34045
[13] Hsu, S. B.; Hwang, T. W.; Kuang, Y., Global analysis of the Michaelis-Menten type ratio-dependence predator-prey system, J. Math. Biol., 42, 489-506 (2001) · Zbl 0984.92035
[14] Hsu, S. B.; Hwang, T. W.; Kuang, Y., Rich dynamics of a ratio-dependent one-prey two-predators model, J. Math. Biol., 43, 377-396 (2001) · Zbl 1007.34054
[16] Kuang, Y.; Baretta, E., Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol., 36, 389-406 (1998) · Zbl 0895.92032
[17] Li, Y. K., Periodic solutions of a periodic delay predator-prey system, Proc. Amer. Math. Soc., 127, 1331-1335 (1999) · Zbl 0917.34057
[18] Li, Y. K.; Kuang, Y., Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl., 255, 260-280 (2001) · Zbl 1024.34062
[19] Wang, W. D.; Lu, Z. Y., Global stability of discrete models of Lotka-Volterra type, Nonlinear Anal. TMA, 35, 1019-1030 (1999) · Zbl 0919.92030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.